MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW EVH ACCSESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW EVH ACCSESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2004
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview hemopro 2 equipment showed that ¿insufflation was active,¿ but the harvester was struggling with the view of the vein on the monitor.Another harvester was paged upon this discovery and then it began working on its own before they made it to the room.Approximately an hour later, the equipment was alarming that there was an ¿occlusion.¿ harvester paged the other harvester again and obtained new insufflation tubing and vasoview accessory kit, in the event that it was a part of the issue.Harvester was unable to troubleshoot with the new supplies and the paged harvester was unable to troubleshoot the equipment.A new pneumoclear co2 conditioning insufflator was brought to the room and set up by the second harvester.The new equipment worked; however, at this point the harvester had to ¿go open¿ in order to retrieve the vein from the patient¿s leg.This caused four additional incisions in the patient¿s leg and a delay in the surgery.
 
Additional Manufacturer Narrative
Tw id# (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Additional Manufacturer Narrative
Trackwise #: (b)(4).A lot history record review was completed for lots 3000358119, 3000330649, and 3000315024 the last 3 lots shipped to the account prior to the event/aware date.There were no ncmrs, rework, or deviations documented for the last 3 lots shipped to the account.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW EVH ACCSESSORY PACK
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key19037575
Report Number2242352-2024-00331
Device Sequence Number12803732
Product Code GEI
UDI-Device Identifier00607567700376
UDI-Public00607567700376
Combination Product (Y/N)N
Initial Reporter StateWV
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-2004
Device Catalogue NumberVH-2004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer04/30/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown